# SDR C2XA00IA199

- Difficulty date: July 14, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 140FL01D3Y1
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3490 - THE CREW REPORTED THAT THE RIGHT MLG UNLOCK LIGHT ILLUMINATED AND THE MASTER CAUTION STAYED ON IN FLIGHT.  THE CREW RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE ADJUSTED NR 1 MLG DOWNLOCK SWITCH IAW ATR 42-320 MM 32-61-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
